Transfusion double whammy? Adrenaline-takotsubo-anaphylaxis-Kounis complex post transfusion?
Аннотация
BACKGROUND AND
OBJECTIVES
The adrenaline-takotsubo-anaphylaxis-Kounis, or the ATAK complex, where there are clinical and pathophysiological overlaps between takotsubo and Kounis syndromes, in which histaminergic, adrenergic and other mediators may play roles, was recently described. The objective of this report was to describe three cases where the ATAK complex was suspected to have occurred after transfusion.
MATERIALS AND
METHODS
Three cases were recently reported to the New Zealand Blood Service haemovigilance programme that appeared to have features in common suggestive of the ATAK complex.
RESULTS
All three patients had had a blood component transfused, an initial severe allergic reaction, treatment with adrenaline or a congener, subsequent acute left ventricular failure or transfusion-associated circulatory overload, and features suggestive of takotsubo cardiomyopathy.
CONCLUSIONS
Although rarely described, transfusion-associated ATAK complex may be occurring more often than believed. Circumstances during a transfusion may predispose to it. It should be suspected if the sequence of events described above occur. Its characteristics need to be better understood. Risk factors for it may be modifiable.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.